I am on my second month of being on Nuvaring after having been on depo provera for 4 years. My first month was completely normal, I kept the Nuvaring in for 3 weeks (during which time I had unprotected sex), took it out for a week and got my period the day after taking out the ring (which was actually surprising because Ive heard it takes a while to get your period back after being on depo for a while). I put the new one in on time, kept it in for 3 weeks (did not have unprotected sex at all until the night before I had to take my 2nd ring out), and then took the 2nd ring out on time. It has been 3 days with the ring out and I have had cramps but no bleeding. Is this normal or is it possible Im pregnant? Ive been using the Nuvaring as prescribed, 3 weeks in, one week out and the ring was kept in a refrigerator so it didn't get hot and become ineffective . And this last time I only had unprotected sex once the night before my I took my ring out. Someone please tell me that this is normal and Im probably not pregnant,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2013 • 5 answers
Posted 26 Dec 2014 • 1 answer
Posted 15 Feb 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer